# SDR AALA202509181868

- Difficulty date: September 17, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 42,176 hours, 8,452 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR HAS A CABLE HANGING FROM THE BOTTOM OF THE DOOR. MAINTENANCE RE-STOWED R1 DOOR SLIDE LANYARD PER AMM 25-62-44.
